# SDR ASMF202101023

- Difficulty date: January 22, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N997AM
- Make and model: Boeing 737-76Q
- Aircraft serial: 30283
- Aircraft time: 60,264 hours, 32,666 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 8A-P CHECK AT MEX STATION, IT WAS DETECTED SEVERAL CRACKS AT BOTH HORIZONTAL STABILIZERS. MAINTENANCE PERSONNEL PERFORMED A REVISION, DETECTING A CRACK OF 3.5" LENGTH AT STAB STA 101.90 AND 0.5" DISTANCE FROM REAR SPAR; A CRACK OF 1.00" LENGTH AT STAB STA 101.90 AND 10.5" DISTANCE FROM REAR SPAR; A CRACK OF 0.750" LENGTH AT STAB STA 101.90 AND 19" DISTANCE FROM REAR SPAR; A CRACK OF 1.250" LENGTH AT STAB STA 135 AND 1.00" DISTANCE FROM REAR SPAR LOWER SKIN; A CRACK OF 0.750" LENGTH AT STAB STA 101.9 AND 19.5" DISTANCE FROM FRONT SPAR AT RIGHT HORIZONTAL STABILIZER AND LOWER SKIN AT LEFT HORIZONTAL STABILIZER. THE WO´S 7246446, 7247309, 7247325 WERE ISSUED TO PERMANENT REPAIR THE DAMAGES DETECTED. THE RIGHT AND LEFT HORIZONTAL STABILIZERS WERE REMOVED IAW AMM 55-10-00; THE FASTENERS WERE REMOVED IAW SRM 55-10-01, REPAIR 11, PARAGRAPH 4F(1) AND SRM 51-40-02; THE DAMAGES WERE REMOVED IAW SRM 55-10-01, PARAGRAPH 4(2), REPAIR 11; HFEC AND HFB INSPECTIONS WERE PERFORMED IAW B737 NDTM PART 6, 51-00-00, PROCEDURES 23 AND 16, WITH NO CRACKS FOUND; THE RIGHT AND LEFT HORIZONTAL STABILIZER AT STA 101.90, STA 135 AND STA 101.9 WERE REPAIRED IAW SRM 55-10-01-2R-11, FIGURE 204, DETAILS G, E AND B, ALL CORRECT.
